# SDR 9513106309

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compresssor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: M, R
- Precautionary procedure: A, E

## Discrepancy

DURING ROTATION, THE NR 3 ENGINE EXPERIENCED A COMPRESSOR STALL WITH HIGH EGT AND WAS SHUTDOWN.  THE AIRCRAFT RETURNED TO TPE WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED.  NO FUEL WAS DUMPED AND THE ENGINE WAS REPLACED.
